# SDR TRAX200700191

- Difficulty date: February 7, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 5,885 hours, 3,838 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM MCN CABIN FILLED WITH BURNING OIL SMELL AND HAZE.  FWD LAV SMOKE CAME ON.  CABIN CLEARED OF SMELL.  WHEN POWER REDUCED TO DESCEND INTO ATL, SMOKE CAME BACK, WENT AWAY ON APU BLEED.  EMERGENCY DECLARED.
